# SDR UIEA2017111702257

- Difficulty date: November 16, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,370 hours, 22,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 10103818
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L PACK TEMP" EICAS MSG DISPLAYED OCCURRED AT FL 340 APPROX 2 MIN AFTER "R PACK TEMP", ACCOMPLISHED QRH. REMOVED AND REPLACED LT PACK TEMP CONTROLLER REF AMM21-51-14, OPS CHECK NORMAL. NO FAULTS NOTED.
